# SDR YENA200782

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 21,128 hours, 7,466 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Display
- Condition: Odor
- Location: Row 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR IN CABIN NEAR ROW 7.  ODOR DISSIPATED AFTER APPROXIMATELY 30 MINUTES.  COMPLIED WITH TSM 24-00-00-810-823.  NO DEFECTS NOTED.  PERFORMED INSPECTION OF LTV SYSTEM PER TSM 23-39-00-810-801.  RAN SYSTEM FOR 2 HOURS WITH NO INDICATION OF ANY ODOR.  REMOVED AND REPLACED VDU'S  AND XEB'S IN ROW 7 AS PRECAUTIONARY PER TSM 23-39-00-810-801.  OPERATION NORMAL PER AMM 23-39-00.
